# SDR USAAF98010

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11282
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 66072105
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1275 - PIT-MSP - ON CLIMB-OUT FROM PIT WITH CLIMB POWER SET, 'WING ANTI-ICE LOW CAPACITY' MESSAGE ANNUNCIATED ON MULTI FUNCTION DISPLAY.  DUE TO WEATHER CONDITIONS IN MSP, FLIGHT DIVERTED TO PHL FOR MAINTENANCE AND SCHEDULING CONVENIENCE.  FLIGHT LANDED PHL WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE WING LOW PRESSURE WARNING SWITCH AND ADJUSTED BOTH PNEUMTIC SYSTEM PRESSURE REGULATING SHUTOFF VALVES.  (M)
